Doctor insights on:
Is 90 mg (w/ crown royal) of clonazepam enough to overdose a 260 lb woman? My mum is trying to commit suicide again and i can't get help, because if I do no one will take care of me and my two younger brothers. I have her sleeping, her air ways are clear,
CALL : Call 911 ! if i knew where you were, i would have called them by now myself! your mum is at severe, extreme risk of death - especially if she falls asleep ! please do not hesitate any longer ! the most common cause of death in that kind of overdose is the person falls asleep and stops breathing - game over ! she is also at extreme risk of vomitting in her sleep, and choking to death on the vomit ! do you really want your mum to die that way, right in front of your eyes ?!? Please, call 911 now ! if you need help caring for your self and your brothers, the social worker at the hospital can help you with that. Having survived an overdose before does not mean she wont die this time ! she is at extremely high risk of death ! ...Read moreSee 2 more doctor answers
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
GET HELP NOW: No ethical physician is going to give you such advice, since you are clearly depressed and i believe that this question is your cry for help. There are suicide hotlines like the samaritans (1-877-870-4673) or online at http://samaritanshope. Your health care provider can help and refer you, or your local public mental health clinic can be a source of help. Please get the help you need asap. ...Read more
Sedated, maybe worse: 5.5 mg of Clonazepam is an overdose for almost anyone, & would likely result in deep sedation (unconsciousness) for a number of hours, & possibly respiratory depression. While not likely to be lethal, it could be. In an emergency room, the patient's stomach would be lavaged ("pumped") to remove undigested pills, an antidote given, & a psychiatrist would evaluate the apparent suicide attempt. ...Read moreSee 1 more doctor answer
30mg of clonazepam (30 0,5 pills)... If you take that is it mandatory to go to an ER?, I dont want to be forced into hospital phych care, I am going to a psiquiatrist, just had a really bad day
What is considered a dangerous amount of clonazepam I take 2mg a day but I seen people on 8 mg a day?
Any amount: can be dangerous if not taken as prescribed. You do not want to combine CNS depressants (like alcohol and Klonopin) and you don't want to abruptly discontinue chloride channel drugs (benzodiazepines and barbiturates) With larger doses of Klonopin you can see increased risk of withdrawal seizures, respiratory depression and cognitive impairment. ...Read moreSee 2 more doctor answers
I took my last .125 dose of clonazepam on monday night. How long before its out of my system? Having some really bad withdraw.
1/2 life is 3 days: The dose that you write for Clonazepam is unclear . A typical starting dose is 0.5mg (4 times the dose you write). The higher the dose and the longer that you have been on it, the more difficult the withdrawal. It is advisable that you decrease the dose in small increments instead of stopping it suddenly. If you were truly only on 0.125mg your withdrawal symptoms should me minimal. ...Read moreSee 2 more doctor answers
Benzodiazepine: Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be avoided when taking these. ...Read moreSee 1 more doctor answer
Having clonazepam tablets for anixety since 7years, had started with upto 4mg total per day, now reduced it to 0.50mg at bedtime, I want to leave it c?
Work with doctor: Wow, you have really come a long way in reducing your clonazepam. This can be challenging to do, so i'm glad for you! you would need to decrease it very, very gradually with the help of your doctor. Probably no more than 10% every few weeks depending on your response, because it's so potent. You may need to get the last tapering increments through a compounding pharmacy; your doctor can help. ...Read moreSee 1 more doctor answer
Dear sir, what is difference between clonazepam and fluoxetin infact. That's why because both of them has the same action.
Medications: Fluoxetine is an ssri antidepressant, and Clonazepam is a benzodiazepine anxiolytic agent. They do not have the same action. However, Clonazepam may cause sedation. Fluoxetine usually does not cause this side effect and in some people, can be activating. ...Read moreSee 1 more doctor answer
Suicide is an action in which a person intentionally causes his own death. Suicide more commonly occurs in persons suffering from depression or other mental illnesses, where a person may feel hopeless and see suicide as a way to escape the real or perceived overwhelming problems and ...Read more
- Talk to a doctor live online for free
- Clonazepam overdose suicide
- How many teens commit suicide each year because of bullying?
- How long does clonazepam stay in your urine?
- Ask a doctor a question free online
- Is clonazepam stronger than lorazepam?
- What can i take for headache when i take clonazepam?
- Mixing clonazepam and lorazepam
- Talk to a neurologist online